• Headaches again

    Asked by sewfun928 on Wednesday, June 12, 2013

    Headaches again

    I am having headaches again and this time I also have a bad taste in my mouth. I finished all treatment last September. I have had a brain MRI and it was all clear. Has anyone out there experienced this.

    3 Answers from the Community

    • ticklingcancer's Avatar

      I had bad headaches all through chemo. It seemed like I had one every day. The Dr thought it was because of the chemo and all my blood levels being off. Whit blood cells were out of whack. Same with the red blood cells. They prescribed me some butalbital and that took care of it. Butalbital is a pain medicine that contains no blood thinning agents. Hope your headaches get better.

      over 3 years ago
    • sewfun928's Avatar

      tickling cancer,
      I finished chemo a year ago, not sure why I keep getting these nasty things.

      over 3 years ago
    • CAS1's Avatar

      have you had your eyes checked.
      I have one eye at 2.25 and another at 2.00. New glasses have made all the difference. Prior to chemo I only needed a 1.00 while reading. All this stuff that we have gone through has goofed up the body.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.